Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




196 Publications

2015 | Journal Article | IST-REx-ID: 1563
An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds
G. Graff, P. Pilarczyk, Topological Methods in Nonlinear Analysis 45 (2015) 273–286.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1567
Shape, homology, persistence, and stability
H. Edelsbrunner, 9411 (2015).
View
 
2015 | Conference Paper | IST-REx-ID: 1568
The classification of endoscopy images with persistent homology
O. Dunaeva, H. Edelsbrunner, A. Lukyanov, M. Machin, D. Malkova, in:, Proceedings - 16th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing, IEEE, 2015, p. 7034731.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1578
Triangulations from topologically correct digital Voronoi diagrams
T. Cao, H. Edelsbrunner, T. Tan, Computational Geometry 48 (2015) 507–519.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1582 | OA
Weighted straight skeletons in the plane
T. Biedl, M. Held, S. Huber, D. Kaaser, P. Palfrader, Computational Geometry: Theory and Applications 48 (2015) 120–133.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1583 | OA
A simple algorithm for computing positively weighted straight skeletons of monotone polygons
T. Biedl, M. Held, S. Huber, D. Kaaser, P. Palfrader, Information Processing Letters 115 (2015) 243–247.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1584 | OA
Reprint of: Weighted straight skeletons in the plane
T. Biedl, M. Held, S. Huber, D. Kaaser, P. Palfrader, Computational Geometry: Theory and Applications 48 (2015) 429–442.
View | Files available | DOI
 
2015 | Book Chapter | IST-REx-ID: 1590 | OA
Representing directed trees as straight skeletons
O. Aichholzer, T. Biedl, T. Hackl, M. Held, S. Huber, P. Palfrader, B. Vogtenhuber, in:, Graph Drawing and Network Visualization, Springer, 2015, pp. 335–347.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1682 | OA
Robust satisfiability of systems of equations
P. Franek, M. Krcál, Journal of the ACM 62 (2015).
View | DOI | Download Preprint (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2905 | OA
Persistent homology: Theory and practice
H. Edelsbrunner, D. Morozovy, in:, European Mathematical Society Publishing House, 2014, pp. 31–50.
View | Files available | DOI
 

Search

Filter Publications